Skip navigation

Please use this identifier to cite or link to this item:
Title: The quasilinear parabolic Kirchhoff equation
Authors: Dawidowski, Łukasz
Keywords: Kirchhoff equation; quasi–linear parabolic equation
Issue Date: 2017
Citation: Open Mathematics, Vol. 15, iss. 1, (2017), s. 382-392
Abstract: In this paper the existence of solution of a quasilinear generalized Kirchhoff equation with initial - boundary conditions of Dirichlet type will be studied using the Leray - Schauder principle.
DOI: 10.1515/math-2017-0036
ISSN: 2391-5455
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Dawidowski_The_quasilinear_parabolic.pdf391,13 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons